Reply To: Dont you feel so alone in this battle ?

Home The Candida Forum Your Stories & Journals Dont you feel so alone in this battle ? Reply To: Dont you feel so alone in this battle ?

#66345

Able900
Spectator
Topics: 92
Replies: 4811

raster wrote: Hello Able, My doctor said that molybdenum will remove too many of the minerals from my body such as iron, calcium, and other metal related minerals. He stated that I need these to fight candida and it can cause in inbalance. I believe he feels that there is too many consequences when compared to benefits.

Hi, Raster.

Maybe your doctor doesn’t understand is that molybdenum is a mineral itself, an essential trace mineral found naturally in the human body, and normally it would be unnatural for one essential mineral to interfere with another essential mineral that’s needed by the body.

Just so that you’re aware, one of the very few known overdoses of Molybdenum happened when a small number of Armenians were consuming 10 to 15 milligrams (mg) of Molybdenum on a daily basis from their food source. Eventually some of the Armenians developed mild cases of gout.
That’s 10,000 to 15,000 mcg’s or 40 to 60 molybdenum pills a day for a sustained and long length of time. That’s 40 to 60 times my recommendation for using molybdenum to lessen die-off symptoms which is 250 mcg three times a day. That’s 3 pills a day only while the symptoms are at their worse which is often only a week or two and then 1 or 2 a day maintenance until the die-off symptoms completely disappear, which if the patient does as they should in the way of a treatment, shouldn’t be more than a month of two at the most. The only way it should be longer is if the patient were eating the incorrect foods, therefore feeding the Candida and allowing them to repopulate and then destroying them over and over again.

An overdose of calcium at which point symptoms began is reported to be a dosage of any amount above 2500 mg, if we’re talking about 3,000 mg, that’s just 3 times the daily recommended amount. The ultimate symptom of a calcium overdose is a coma; makes one wonder why a doctor would believe a molybdenum supplement is any more dangerous than calcium when it comes to too much.

Able